# SDR CALA2016112800981

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 71,457 hours, 8,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 35C, EMERGENCY AISLE LIGHT, WIRE HARNESS HAS BROKEN WIRE BELOW SEAT. REPLACED SEAT 35C AISLE LIGHTING HARNESS OPERATIONAL CHECK GOOD REF AMM 33-51-12
